JournalszaaVol. 34, No. 3pp. 343–356

A Characterization of Absolute Continuity by means of Mellin Integral Operators

  • Laura Angeloni

    Università degli Studi di Perugia, Italy
  • Gianluca Vinti

    Università degli Studi di Perugia, Italy
A Characterization of Absolute Continuity by means of Mellin Integral Operators cover

Abstract

In the case of classical convolution operators, an important characterization of absolute continuity is given in terms of convergence in variation. In this paper we will study this problem for Mellin integral operators, proving analogous characterizations in the frame of the classical BVBV-spaces, both in the one-dimensional and in the multidimensional setting.

Cite this article

Laura Angeloni, Gianluca Vinti, A Characterization of Absolute Continuity by means of Mellin Integral Operators. Z. Anal. Anwend. 34 (2015), no. 3, pp. 343–356

DOI 10.4171/ZAA/1543